# SDR ASAA0180222

- Difficulty date: July 12, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 5600 · Window/Windshield System
- Part: Window
- Part number: 5613217520
- Part serial: 0960
- Location: Cockpit
- Part time: 31,672 hours, 17,187 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING PREFLIGHT CHECK, FIRST OFFICERS SLIDING CLEARVIEW WINDOW WAS DIFFICULT TO OPEN.  LUBRICATED WINDOW TRACKS.  WINDOW THEN OPERATED PROPERLY AND EASILY.  (M)
